Reyataz Heart Symptoms
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
The Robert James Frascino AIDS FoundationHello,Your problem is a common one! Gastrointestinal problems are a frequent complaint among those of us on antiretrovirals, particularly Norvir! Over time, we have become better at managing this annoying side effect by using medications to control... Read more »
University of North Carolina - Chapel HillThanks for the completeness of your history. There are many things to consider when making such a switch. The main motivation for this change is a) the GI side effects of your current regimen and b) the high triglycerides you have developed on... Read more »
University of Minnesota, School of MedicineHe should be evaluated promptly for muscle damage due to elevated levels of the Lipitor than can be aggravated by the Reyataz. Also, I do not recommend using unboosted Reyatax (without ritonavir) with tenofovir (a component of the Truvada) since... Read more »
AIDS Research and Treatment Center of the Treasure CoastHe should definitely check up with his doctor. There are potential interactions between protease inhibitors and statins like Lipitor, especially if he takes the Reyataz with Novir. The muscle pain needs to be evaluated promptly. Good luck!... Read more »
Connect With Others
Posted by Anonymous, 3 RepliesI'm starting in a study, and I just got my meds today. I'll be on Reyataz boosted with Norvir, and either Epzicom or Truvada (I won't know which).
Does anyone know if there are any advantages to taking these meds in the morning as opposed to the... Read more »
Posted by pooo, 3 RepliesAre any of you on Emtriva, Reyataz or Videx Ec?? If so how are you doing on them and have you had any side effects? Read more »
Posted by MondoIs there anyone here at the forum taking the following cocktail?
I'm taking Reyataz[atazanavir], Norvir [ritonavir] and Kivexa [abacavir/3TC, Epzicom]. I would be interested to know how you are going with it and any problems or side effects that you... Read more »
Posted by cm82391, 4 RepliesI'm taking a combination of the the three and i'm breaking out HORRIBLY!!!
Is anyone else on these meds and having this issues? Or one of the three above?
Or do I just have really bad skin? Read more »
Guides for People With HIV